# SDR P5CA0300896

- Difficulty date: June 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 73,270 hours, 17,975 cycles
- Engine: Pwa JT9D7Q
- Engine time: 55,763 hours, 13,554 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Coupling
- Part number: 713723
- Condition: Sheared
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR N2 INDICATION ON NR 3 ENGINE, DURING START - ENGINE DID NOT START PYLON AND START VALVE LIGHTS SHOW AIR PRESS TO STARTER BUT NO ROTATION.  REMOVED AND REPLACED PNUEMATIC STARTER ALSO COUPLING WAS SHEARED.
